# SDR UPS06446907

- Difficulty date: May 7, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B3860019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO STR CLIP BROKEN ON BS 1720 S40L.  CRACK LENGTH .25 INCH AFT CARGO COMPT BS 1720 STR 40L ATT CLIP REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
